Need Help Pls Pg1268622930

1 Replies
jhane26 - March 14

i\'m on my birthcontrol pills for over a year.. and i switch to depo provera just a week ago.. before i got my first shot.. i\'m just starting my sugar pills on my birth control pills... it\'s over a week now seens a got my first shot of depo provera,, im still waiting for my period to come if ever.. and i got a cramps which is normally i have before i got my period.. questions is that\'s Why i dont get my period last week beco\'s i got a shot at the same day where suppose to have my period... pls help me. do you think im pregnant

 

firerose78 - March 21

No i think the depo probably stopped your period, but it never hurts to take a test

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?